Previous |  Up |  Next

Article

Title: Regular $\cal L$-spaces (English)
Author: Frič, R.
Author: Kent, D. C.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 42
Issue: 3
Year: 1992
Pages: 475-486
.
Category: math
.
MSC: 18A40
MSC: 54A05
MSC: 54A20
MSC: 54B30
MSC: 54D10
idZBL: Zbl 0797.54005
idMR: MR1179310
.
Date available: 2009-09-24T09:23:20Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/128345
.
Reference: [BBU] Beattie, R. and Butzmann, H.-P.: Sequentially determined convergence spaces.Czechoslovak Math. J. 37 (1987), 231–247. MR 0882596
Reference: [BBH] Beattie, R., Butzmann, H.-P. and Herrlich, H.: Filter convergence via sequential convergence..Comment. Math. Univ. Carolin. 27 (1986), 69–81. MR 0843421
Reference: [FRI] Frič, R.: Regularity and extension of mappings in sequential spaces..Comment. Math. Univ. Carolin. 15 (1974), 161–171. MR 0339081
Reference: [FKE] Frič, R. and Kent, D.C.: Regularity and extension of maps..Math. Slovaca (to appear). MR 1182965
Reference: [FKO] Frič, R. and Koutník, V.: Sequential structures. Convergence Structures and Applications to Analysis.Abh. Akad. Wiss. DDR, Abt. Math.-Naturwiss.-Technik N4, 1979, pp. 37–56. MR 0614000
Reference: [FNO] Frič, R. and Novák, J.: A tiny peculiar Fréchet space..Czechoslovak Math. J. 34 (1984), 22–27. MR 0731977
Reference: [FVO] Frič, R. and Vojtáš, P.: Diagonal conditions in sequential convergence. Convergence Structures 1984.Proc. Conf. on Convergence, Bechyně, 1984, Akademie-Verlag, Mathematical Research/Mathematische Forschung Bd. 24, Berlin, 1985, pp. 77–94. MR 0835474
Reference: [FZA] Frič, R. and Zanolin, F.: Strict completions of ${\mathcal L}^{*}_{0}$-groups..Czechoslovak Math. J. (to appear).
Reference: [HER] Herrlich, H.: Sequential structures: Categorical aspects. Convergence Structures 1984.Proc. Conf. on Convergence, Bechyně, 1984, Akademie-Verlag, Mathematical Research/Mathematische Forschung Bd. 24, Berlin, 1985, pp. 165–176. MR 0835482
Reference: [KRI] Kent, D.C. and Richardson, G.D.: The regularity series of a convergence space..Bull. Austral. Math. Soc. 13 (1975), 21–44. MR 0377795, 10.1017/S0004972700024229
Reference: [KNE] Kneis, G.: Completion functors for categories of convergence spaces, I, Acceptability functors..Math. Nachr. 129 (1986), 283–312. Zbl 0623.54003, MR 0864640, 10.1002/mana.19861290124
Reference: [NOR] Novák, J.: Regular space on which every continuous function is constant.Časapis. Pěst. Mat. Fys. 73 (1948), 56–68. (Czech) MR 0028576
Reference: [NOC] Novák, J.: Convergence of double sequences. Convergence structures 1984 (Proc. Conf. on Convergence, Bechyně, 1984).(1985), Akademie-Verlag, Mathematical Research/Mathematische Forschung Bd. 24, Berlin, 233–243. MR 0835491
Reference: [PRE] Preuss, G.: Theory of topological structures. D..Reidel Publ. Co., Dordrecht, pp. 1987. MR 0937052
.

Files

Files Size Format View
CzechMathJ_42-1992-3_9.pdf 974.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo